well, so far the new meds are ok …. and feel fine. not getting much work done lately, but that might just be a phase. seem to have no problem concentrating enough to read. and for the most part, am not noting any bad physical side-effects.
there is one problem …. it gives a tell. i don’t know what or how, maybe a certain dilation to my eyes? but those i speak with now — strangers that normally would treat me as “normal” …. are looking at me funny.
and that’s hard, because you realize something must be “off” …. and then over-compensate conversationally, only justifying their original decision that you’re nuts.
the one thing, and reason i stuck with the meds i did over the years …. is they had no tells. when i told people that i was disabled because i was crazy, they would look at me, and laugh! with this new med, i don’t think they would laugh. i think they would shake their heads and try to get as far away from me as soon as possible.
so that sucks ….. but fortunately i’m at a point where i care less about the thoughts of strangers. and in some ways this could be fun to play with, on a sociological level.